Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Complement to the appendix of: “On the Howe duality conjecture”
HTML articles powered by AMS MathViewer

by Steve Rallis
Represent. Theory 17 (2013), 176-179
Published electronically: March 4, 2013


Let ${\mathbb F}$ be a local field, nonarchimedean and of characteristic not 2. Let $(V,Q)$ be a nondegenerate quadratic space over ${\mathbb F}$, of dimension $n$. Let $M_r$ be the direct sum of $r$ copies of $V$. We prove that, for $r<n$ there is no nonzero distribution on $M_r$ which under the action of the orthogonal group transforms according to the character determinant.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E55
  • Retrieve articles in all journals with MSC (2010): 22E55
Bibliographic Information
  • Steve Rallis
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210
  • Received by editor(s): November 8, 2011
  • Received by editor(s) in revised form: August 20, 2012, and October 2, 2012
  • Published electronically: March 4, 2013
  • Additional Notes: Sadly, the author passed away on April 17, 2012
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 17 (2013), 176-179
  • MSC (2010): Primary 22E55
  • DOI:
  • MathSciNet review: 3028189